# SDR REXA2014080700799

- Difficulty date: August 7, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 15,450 hours, 15,082 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER'S LIFE VEST BAG TORN.  R & R OBSERVERS LIFE VEST IAW AMM 25-61-03.
